# SDR SWIA2018102345163

- Difficulty date: September 28, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 32,357 hours, 23,387 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS220 FRAME HAS AN INDICATION .1" LONG AT THE 3RD FASTENER HOLE DOWN FROM STGR13A. (C-CHECK) 10/20/2018 REMOVED, DRILLED AND LOCATED, AND INSTALLED THE RT F. S. 220 UPPER FRAME SECTOR IAW SRM. NO LEAKS NOTED AT THIS TIME.
